Skip to content
My WebMD Sign In, Sign Up
Off of Prednisone!!!!!
avatar
arbob5 posted:
Finally I am off of prednisone! It has been a difficult trip, but tapering the dose by 1 mg every month did the trick for me. I had a slight flare for a few days when I quit, but that straightened itself out. Feeling great now and just hope that I can continue on this road!!!!

Hooray!!!!!
Reply
 
avatar
HannahLeigh89 responded:
Congratulations! I'm so happy for you. I know you've been struggling to get off of prednisone for a while now. Good job.
 
avatar
Miserable_SOB replied to HannahLeigh89's response:
I'm happy to hear you don't use that poison anymore. I never had any luck with all the pharmaceuticals they gave me. I'm convinced they're all worthless to fight UC, unless that is you happen to be the CEO of Searle, Pfizer, etc. All I can do is shake my and regret about how they mislead me. And lead me to a life of pain.
 
avatar
arbob5 replied to HannahLeigh89's response:
I just hope I can continue without it. My doctor is convinced that lowering monthly by 1 mg isn't a real "shock" to your system. I think he's right about that. It's been 7 months with this plan and thank God it worked. So far so good and I'm thrilled about that.


Spotlight: Member Stories

I was told I have crohns in 2003 at the age of 33. I believe I have had it longer than that I just didn't know what it was. I had never heard of i...More

Helpful Tips

Joint Pain
For those posting with arthritic problems and joint discomfort, I have lymes disease and fibromyalgia. Like everyone else, I'm hopeful for ... More
Was this Helpful?
1 of 1 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.